# SDR FDEA201805261324

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 56,521 hours, 25,116 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Radar Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAINS RADAR ALT BREAKS LOCK REPEATLY DURING CLIMB AND DECSENT THROUGH APPROX FL 200.    REMOVED AND REPLACED THE LEFT RADIO ALTIMETER TRANSCEVER IAW MM 34-33-01-4.   COMPLETED MCDP TEST 30/40 WITH NO FAULTS.  IAW 22-00-02-2.  OK FOR SERVICE.
